# SDR SWAA2019102838252

- Difficulty date: October 20, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 26,155 hours, 11,110 cycles
- System (JASC): 5241 · Galley Doors
- Part: Structure
- Part number: 141A8310
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR INNER CHORD CORRODED BETWEEN BS. 294.5 TO BS. 312, RBL 56. / R&R CHORD PER DWG AND SRM.
